# SDR SWI2024F00716

- Difficulty date: May 28, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #1 SLAT OTBD SLAT TRACK HAS WORN AREA (MKD IN RED)     (C-CHECK RO 8/22/2024)    REMOVED DAMAGE ON SLAT TRACK 1-3 REF CRJ-700 SRM 51-12-00-001-001-A01 AND COMPLIED WITH REO  670-57-42-1600, REV--, DATE 2024-07-05.SLAT RIGGING REQUIREMENTS ARE MET.COMPLIED WITH TASK 51-900-1002-SKY
